I was diagnosed with postpartum depression and lost my job to where i had to go cold turkey of my medicine.
21 Jan 2010
Go to this web site and you can get the medication nothing or close there.
22 Jan 2010
Don't ever stop any SSRI (antidepressant) cold turkey as it could lead to heart attack or stroke since serotonin is involved in so many body functions, you would not believe.
Always taper dosage down gradually.
You are on a high dosage of Zoloft. I'd consult your doc on the fastest way to taper down. Even tapering down, you're going to feel miserable, but at least you won't be risking your life.
Healing on your path.
23 Apr 2010
When I quit Zoloft 150mg a day cold turkey, I practicaally went insane aboutthree days after quitting it. I had flu like symptoms for three weeks but mostly mental and emotional effects from quitting it. I felt extremely depressed, agitated, thought I was going to go crazy, would get very angry. It was awful and I do not recommend ever quitting cold turkey. That was 12 years ago and I will NEVER forget it. I know this Q is 3 months old but I had to share my experience with you. I hope by now you are doing better. And I too was diagnosed with PPD orr Post Partum Psychosis in the beginning. It is adebilitating illness that one canot possible understand unless you have had it. I am still suffering from it and it has been 18 months. Take care.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
3 answers • 23 Oct 2012
I took 20mg of Lexapro for four years for depression and anxiety and stopped taking it 7 days ago cold turkey. I would have tapered off of it but my ...
1 answer • 16 Apr 2013
Having postpartum anxiety, and I guess depression... On day 2 of Zoloft, anyone feel anything at the first few days?
2 answers • 1 Jun 2013
My Mom is 72 years old with Parkinson's related dementia, she also has heart problems, and has started having difficulty swallowing lately. She ...
1 answer • 1 Jun 2013